Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Small child, coughing, unable to sleep. Taken flu shot. Will nyquil help?

My daughter 7yrs old received a flu shot one week ago. She is developing A hoarse sounding cough.. Today it was very infrequent and now It s 1am and she is coughing, tossing and turning. I have no cough medicine in the house But I do have NyQuil . Is there a safe recommended dosage I can give her until I can reach Her dr in the morning?
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Ayurveda Specialist 's  Response
Hello...
As you mention she have hoarse sounding cough, May be it is because of laryngeal infection.
May be it is viral/ allergic / bacterial infection

You should get her evaluated once for her complaint to get her examined physically by a pediatrician.


1.Dry coughs are often accompanied by a hoarse voice.
2.A hacking cough can damage the larynx, (the organ located at the front of the neck, that 3.manipulates the pitch and volume of the voice.)
4.When the larynx is damaged it can make the voice sound thin. For this reason, the causes of a 5.dry, hacking cough can often be the reason that you have a hoarse voice as well.
6.However, there are also some conditions that directly affect the larynx.

May be she required:
Blood investigation
Nebulisation
Symptomatic medicine (Cough syp etc)
Appropriate Antibiotic

My advice:
Stop fast food
Avoid oily spicy food
Avoid cold items
Drink warm water every thirst


Thanks
"I wish she rcover soon"
Regards, Dr. Sagar Mhatre
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor